Longitudinal modes in classical yang-mills plasma

Bhatt, Jitesh ; Kaw, Predhiman ; Parikh , Jitendra (1989) Longitudinal modes in classical yang-mills plasma Physical Review D, 39 (2). pp. 646-651. ISSN 0556-2821

Full text not available from this repository.

Official URL: http://prd.aps.org/abstract/PRD/v39/i2/p646_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.39.646


A classical nonperturbative study of the longitudinal modes in a Yang-Mills [SU(2)] plasma is carried out. A new periodic non-Abelian mode is found which alternates with the usual Abelian plasma mode. When the non-Abelian terms in the equations become large, chaotic behavior sets in.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25136
Deposited On:01 Dec 2010 12:04
Last Modified:04 Jun 2011 04:32

Repository Staff Only: item control page